Toggle Main Menu Toggle Search

ePrints

Bayesian integration of networks without gold standards

Lookup NU author(s): Jochen Weile, Dr Jennifer Hallinan, Dr Simon Cockell, Dr Phillip Lord, Professor Anil Wipat, Professor Darren Wilkinson

Downloads


Publication metadata

Author(s): Weile J, James K, Hallinan J, Cockell SJ, Lord P, Wipat A, Wilkinson DJ

Publication type: Article

Journal: Bioinformatics

Year: 2012

Volume: 28

Issue: 11

Pages: 1495-1500

Print publication date: 06/04/2012

ISSN (print): 1367-4803

ISSN (electronic): 1367-4811

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1093/bioinformatics/bts154

DOI: 10.1093/bioinformatics/bts154


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share